Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Stopped taking microgynon pills. Had unprotected sex. How can I stop being pregnant? Will starting the pill help?

Hello. I am on the microgynon pill and am on my 7 day break from coming on my period early. I m not to sure when I am due to go back on my pill, but I am doing it from when I came on my period which was Thursday so I am going to take it next on Friday. I have had unprotected sex, and am not due on my pill for another 4 days. Can I just take the pill now to stop me from getting pregnant? Or is that not possible? Or am I still protected from pregnancy?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~ Your problem seems complicated by the fact that you are 7 days past due for your period. I would suggest that you consult your OBGYN if you feel like you may be pregnant. Please also take a pregnancy test to confirm your pregnancy before going into see a physician. I hope this helped. Take care and have a nice day !
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor